# SDR IPXA2018062230949

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,744 hours, 9,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Contaminated
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

COULD NOT CLOSE THE CREW ENTRY DOOR,. FOUND EXCESSIVE SEALANT ON ONE OF THE MIDDLE LEFT STOP FITTINGS.  REMOVED THE SEALANT AND DOOR OPS CHECKED GOOD IAW AMM 51-76-10, AND AMM 52-10-00, PARA 5A.
